# SDR 95ZZZX5353

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, LONGERON 25L AT FS 218.0 WAS FOUND CORRODED.  REMOVED DAMAGED SECTION.  FABRICATED AND INSTALLED REPAIRS IAW DC9, SRM 53-02, FIG 2.  N/R NR 027N1/0072.
